# SDR RAIA00410015

- Difficulty date: October 18, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 7,896 hours, 6,082 cycles
- Engine: Allsn AE3007A
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Part number: 80069425
- Part serial: 1124
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,052 hours, 12,746 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE-OFF CONFIG WARNING LIGHT ON.  MAINTENANCE REMOVED AND REPLACED AURAL WARNING UNIT.
